# SDR F3LA98090

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURIGN C-CHECK INSPECTION, REPORTED CORROSION ON THREE AREAS OF LT HORIZONTAL STABILIZER UPPER REAR SPAR CHORD AT OUTBOARD END AND 24 INCHES AND 28 INCHES INBOARD FROM OUTBOARD END.  MAINTENANCE BLENDED CORROSION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER 98-0578, OHM 20-10-3, AND SRM 51-20-6 AND 55-10-0.  (M)
